Side Effects

Hi,

I have recently been given anti depressants for anxiety and depression. So far the first ones I was given - sertraline I had a major reaction after 1 tablet. I was told to stop taking them and to try citalopram instead.

Today I took my second tablet, so far they're not as bad as the other ones. However I have had a continuous pounding headache all day, feeling light headed, feeling sick, tense jaw, really tired, losing concentration and forgetting things, dilated eyes. Last night I felt tight chested as if someone is pushing against me.

I don't know whether these are a common side effects that will wear off after a few weeks or whether I should stop taking them?

I have had a lot of time off work already booking doctors appointments etc. I was hoping someone would be able to help so I don't have to have any more time off work and cause more issues at work.

Thank you.

1 Reply

oldestnewest
  • Hi, pretty much any medication you take will have side effects and sometimes it just takes a while for your body to adjust to them. After all your taking something your body isn't used too. It's your decision at the end of the day but if you feel youvrealky need that support then try them for a couple of weeks. Read the side effects on the information that come with them. if you're really worried then don't be frightened to contact your doctor again for advice. Good luck with what ever you decide.

You may also like...